Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes persistent diarrhea after developing swelling in both the legs?

Answered by
Dr.
Dr. Bhagyesh V. Patel

General Surgeon

Practicing since :1999

Answered : 12420 Questions

default
Posted on Thu, 10 May 2018 in Lump
Question: I developed swelling in both legs on Monday 12/4/17 with a red rash on my R shin. I saw my primary doctor on Monday and he ordered a Doppler for me I had that done on Tuesday 3:00pm and I was told it was negative for a blood clot also, my primary referred me to my podiatrist which I saw him on Tues evening. He wrap my R leg with some zinc medicine and taped my leg up and told me to keep on for two days and then take that bandage off and put my compression socks on and go in my surgical boot for my R leg. My rash on my leg has got worse and I have developed diarrhea for the pas three days. I called a vascular doctor who I was referred by my Nephrologist and he gave me a Vascular doctor to go to however, he on has office hours on Wednesdays so I have an appointment on 12/13/17. There is a lot more for me to tell you what I have done but it will take me about a hour to explain could someone help me now.
doctor
Answered by Dr. Bhagyesh V. Patel 2 hours later
Brief Answer:
Different possibilities need more precise symptoms alongwith leg swelling.

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* There are different possible conditions as systemic circulatory disturbances
pulmonary , lymphatic or cardiac causes .

Kindly provide further details so that I can answer your query completely .

1. Swelling in both legs developed simultaneously .
2. Current extent of swelling .
3. Pain - type , intensity , severity , relief with pain medicines or not .
4. Any breathing problems .
5. Urination normal .
6. Systemic issue of diabetes , hypertension or else .

Awaiting for your response .
Regards .
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Bhagyesh V. Patel 8 hours later
1 swelling was simultaneously
2Swelling in both legs I will explain that you could not tell I had any ankels
3Pain not so bad - saw pain management doctor he on gave me yesterday 12/7/17 1 75mg Lyrica - I happen to live in the wonderful state of New XXXXXXX were our wonderful governor does not allow us pain medication.
4 No breathing problems at all
5 urination is normal
6 No systemic issue of diabetes, hypertension yes
*Also, please note that I have Bechets Disease*
doctor
Answered by Dr. Bhagyesh V. Patel 1 hour later
Brief Answer:
follow up .

Detailed Answer:
Thanks for the details .

* More likely to be vascular cause , another can be lymphatic origin .

* In concern of normal doppler of lower limbs , there is suspicious about the
upper level issue , which requires doppler abdomen & pelvis for major vessels .

* Can have help with ibuprofen or paracetamol till consultation with the vascular
surgeon .
@ Attend ER in case of more excruciating pain or increasing swelling .

Wishing you fine recovery .
Welcome for any further assistance .

Regards dear take care .
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  

Recent questions on  Ibuprofen

doctor1 MD

I was sunburned 1 week ago tomorrow severely on both of my legs and the top of my feet. The swelling has subsided but every time I stand my feet turn purple and hurt terribly. I am using silvadene cream, ibuprofen, elevating my feet and cold compresses and the pain is still there. Is there any more I can do?

doctor1 MD

I was circumcised this morning and I'm terrified of going to bed. Is there anything I can do to take the edge off the pain?I've taken some painkillers (2x50mg paracetamol, 40mg ibuprofen and some codeine phosphate tablets) and read about wearing tighter, more supportive bedclothes.For further information, I just took the dressing off from around my penis and there was a fair bit of blood from near one of the stitches. Half an hour or so with some tissue paper and reasonable pressure has stopped the flow, but I worry that if (or, more likely, when) I get an erection in my sleep, it might start to bleed again.

doctor1 MD

i have routine blood work done yearly and last month my GFR came back 59, HCT 31, nml w/ cr 1.0. i have markers for sjogrens, not clinical diagnosis, chol 203, hdl 54, ldl 110 triglycerides 88 and BP is 110/70 s ballpark average, microprotein 44 in urine from 4 last sept. i have no other healthproblems. repeat GFR 58, HCT 37 bun/cr same, chol level same but CO2 20, and microprotein is down to 8 in urine (cut protein down to minimum..i was big protein eater). i am worried about GFR. only thing i can think of that could have caused this is taking ibuprofen/benadryl during a 3 week period when i broke my rib prior to having labs drawn..and i took the ibuprofen regularly. i drink lots of water always. also since feb, i have increased exercise phenomenally. is it possible to turn this GFR around? and how quick does kidney failure take? am i on a downward spiral? i have next appt w/ Primary doc in 1 month, am repeating labs til then. what can i do that i am not doing to retard/repair circumstances? is it permanent damage?..

doctor1 MD

Hello: I have quite a concern and I will be going to the general doctor tomorrow for the physical examination. First a little about me, I am a 28 year old male. I am currently a 2nd year medical student in guadalajara but live in the United States. For about the past three weeks I ve noticed my stool has become progressively softer (for every single stool). Initially the smell and color was normal. For the past two days however the stool has become yellowish. What brings me concern was that my last stool passed was very soft, a darker yellow color, smelly, and much of the food I had eaten the night before was not digested. I have checked my blood pressure and it is normal. Heart rate is 70. No fever, or general feeling of malaise. No pain at all. No significant weight loss or fatigue. I ve had fellow students check for fluid wave and there is some movement on the other side but it s not a very fluid movement (is the opposite side not supposed to move AT ALL? Or can it move a little but should not be liquid movement?). Currently I am taking a larger does of Ibuprofen prescribed by a doctor here because about three weeks ago a painless non-inflamed lump was felt underneath the skin slightly anterior to the angle of the mandible. I have been taking the Ibuprofen for about 5 days and the lump has not gone away. In the past (5 years ago) I have had an H. Pylori infection with a subsequent ulcer in the duodenum. Only medication was used to treat the infection/ulcer. No followup was done afterwards. Beginning around the same time as the ulcer I have had recurrent bouts of hemorrhoids. Blood could be seen on wiping. Currently this is happening as well. About 8 years ago I suffered from a pneumonia but do not remember if it was viral or bacterial. I ve also had a pretty long history of right sided feeling in my abdomen. I would say the feeling is located directly on the line that would separate the upper and lower quadrant, slightly above the umbilicus. The feeling was never painful. I know the doctor I visit tomorrow will get to do the necessary physical tests to see if there is any significant pathology but I need to hear what other things it could be. The doctors here usually shoo us away because they think we are too young to get anything serious or they assume that just because we read a chapter in pathology we automatically think we suffer every disease in the textbook. Anyway, I know living in Mexico currently will expose me to certain bugs. However the course of those from what I know would not cause a 3 week history of progressively looser stools and the yellowness/malabsorption for the past two days. Any suggestions/comments of what it may be is more than welcome.

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...